# SDR HNAA2015030200066

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,906 hours, 62,240 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Part number: AJA4N176
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS FLICKERED ON TAKEOFF.  PROP HEAT WAS SELECTED OFF.  R & R CONTACTOR 2431-K18 USING RETAINED HARDWARE.  GROUND RAN ACFT WITH NO DEFECTS NOTED.  OK FOR SERVICE.
